# SDR 2005FA0000041

- Difficulty date: December 31, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- Aircraft time: 25,125 hours, 30,953 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 11990
- Condition: Seized
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, THE CREW NOTICED AN ACRID SMELL IN THE COCKPIT.  THE CREW LANDED AND TAXIED IN WITH NO FURTHER INCIDENT.  TROUBLESHOOTING FOUND THE SOURCE TO THE RT ACM.  INITALLY DEFERRED ACM IAW MEL, LATER CHANGED THE ACM,  MEL WAS CLEARED.  (NM05200403534) (K)
